# SDR GTIA040209

- Difficulty date: March 18, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 259 - FOUND L1 DOOR SLIDE PACK GIRT BAR RELEASE PIN NEEDS TO BE RESET.  REINSTALLED GIRT BAR RELEASE PIN.  SLIDE DID NOT COME OFF DOOR.  (M)
